MathSciNet Relay Station
MathSciNet bibliographic data
MR1165884 58E20 (53C07 58E15)
Uhlenbeck, Karen On the connection between harmonic maps and the self-dual Yang-Mills and the sine-Gordon equations. J. Geom. Phys. 8 (1992), no. 1-4, 283–316.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement